@article{(Open Science Index):https://publications.waset.org/pdf/4285,
	  title     = {Anti-periodic Solutions for Cohen-Grossberg Shunting Inhibitory Neural Networks with Delays},
	  author    = {Yongkun Li and  Tianwei Zhang and  Shufa Bai},
	  country	= {},
	  institution	= {},
	  abstract     = {By using the method of coincidence degree theory and constructing suitable Lyapunov functional, several sufficient conditions are established for the existence and global exponential stability of anti-periodic solutions for Cohen-Grossberg shunting inhibitory neural networks with delays. An example is given to illustrate our feasible results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {3},
	  year      = {2010},
	  pages     = {436 - 441},
	  ee        = {https://publications.waset.org/pdf/4285},
	  url   	= {https://publications.waset.org/vol/39},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 39, 2010},
	}